Advertisement

Israel Journal of Mathematics

, Volume 44, Issue 4, pp 277–288 | Cite as

Singularity of topological conjugacies between certain unimodal maps of the interval

  • H. Proppe
  • W. Byers
  • A. Boyarsky
Article

Abstract

Let τ1 and τ2 be unimodal maps of the interval [0,1]. Let ψ be a topological conjugacy between τ1 and τ2. Sufficient conditions are given which guarantee that ψ is singular.

Keywords

Invariant Measure Unique Fixed Point Ergodic Measure Countable Dense Subset Topological CONJUGACIES 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    W. Byers,Topological semi-conjugacy of piecewise monotonic maps of the interval, Trans. Am. Math. Soc., to appear.Google Scholar
  2. 2.
    J. Guckenheimer,Sensitive dependence on initial conditions for one-dimensional maps, Comm. Math. Phys.70 (1979), 133–160.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Z. S. Kowalski,Contunuity of invariant measures for piecewise monotonic transformations, Bull. Acad. Pol. Sci. Ser. Sci., Math. Astron. Phys. 32(5) (1975), 519–523.Google Scholar
  4. 4.
    J. Milnor and W. Thurston,On iterated maps of the interval I, preprint, Princeton, 1977.Google Scholar
  5. 5.
    I. P. Natanson,Theory of Functions of a Real Variable, Vol. 1, Ungar, New York, 1955.Google Scholar

Copyright information

© The Weizmann Science Press of Israel 1983

Authors and Affiliations

  • H. Proppe
    • 1
  • W. Byers
    • 1
  • A. Boyarsky
    • 1
  1. 1.Department of MathematicsConcordia UniversityMontrealCanada

Personalised recommendations